# SDR ABXA20121206340

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T82117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SILL DOUBLER CORROSION ON UPPER SURFACE FUSELAGE STATION 1147 AND STRINGER 33 LEFT FORWARD END OF SILL PLATE.  REMOVED AND REPLACED BULK CARGO DOOR SILL PLATE IAW B767 SRM 51-40-02 PARA 4, PARA 5 AND PARA 7.  ACFT WAS GROUNDED.
